# SDR GLBA2012101900081

- Difficulty date: October 19, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 32,964 hours, 39,327 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK ON THE VERTICAL STAB LT SPAR CAP ANGLE AT 20 PERCENT, STARTING AT TOP FASTENER AT FSS 84.18 MOVING DOWN TO THIRD FASTENER AT FSS 84.16, 1.75" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-048.  MAJOR REPAIR.
